# SDR UALA2013070104580

- Difficulty date: June 30, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,928 hours, 17,923 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REGULATE LOW PRESSURE DISPLAYED ON DOOR-OXY SYS ECAM PAGE -DOOR-OXY.  REPLACED LP OXYGEN SUPPLY SOLENOID VALVE.
